# SDR DALA2023080806451

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2903189) LEFT FUSELAGE FS 907 FRAME IS CRACKED AT AC RAIL BRACKET IB AND OB FASTENERS BETWEEN STR 8-9. REPAIRED LH FRAME STA 907 AT AC RAIL BRACKET IAW DELTA WORK CARD 2526-01236-03A.
